# SDR SWAA2023102402678

- Difficulty date: September 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB GAP COVER 333AT BLADE SEAL IS CRACKED<[01] REMOVED AND REPLACED LT HORIZ STAB PANEL 333AT BLADE SEAL IAW SRM 51-40-02; STEP 4. AND MM 20-50-11.  SCREWGUN ATS1482 CAL DUE 10/23;[02] VERIFIED. VERIFIED MEASUREMENTS.
